# SDR RAIA9911015

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK- ELEVATOR TRIM JAMMED MOMENTARILY ON APPROACH.  MAINTENANCE INSPECTED ELEVATOR TRIM TAB, MANUALLY RAN TRIM BACK & FORTH SEVERAL TIMES, ELECTRICALLY RAN TRIM FULL TRAVEL.
